¡Nos trasladamos! E-Prints cerrará el 7 de junio.

En las próximas semanas vamos a migrar nuestro repositorio a una nueva plataforma con muchas funcionalidades nuevas. En esta migración las fechas clave del proceso son las siguientes:

Es muy importante que cualquier depósito se realice en E-Prints Complutense antes del 7 de junio. En caso de urgencia para realizar un depósito, se puede comunicar a docta@ucm.es.

Einstein equations in vacuum as integrability conditions



Downloads per month over past year

Chinea Trujillo, Francisco Javier (1984) Einstein equations in vacuum as integrability conditions. Physical review letters, 52 (5). pp. 322-324. ISSN 0031-9007

[thumbnail of Chinea17libre.pdf]

Official URL: http://dx.doi.org/10.1103/PhysRevLett.52.322


The Einstein equations describing gravitational fields in vacuum are written as a compact exterior system of spinor-valued forms. A second system of equations is given, such that their integrability conditions are satisfied by virtue of the Einstein equations. This suggests the possibility of integrating the field equations by means of an inversetype procedure.

Item Type:Article
Additional Information:

©1984 The American Physical Society.
The author wishes to thank Dr. F. Guil for numerous discussions. Partial financial support by Comisión Asesora de Investigación Científica y Técnica is gratefully acknowledged.

Uncontrolled Keywords:Physics, Multidisciplinary
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:31156
Deposited On:01 Jul 2015 14:03
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page